Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 04:28:04 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 646909
  • Total Topics: 49281
  • Online Today: 194
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 122
Total: 127

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Isentress & Truvada & Overacting Bladder  (Read 655 times)

0 Members and 1 Guest are viewing this topic.

Offline derreckk25

  • Member
  • Posts: 5
Isentress & Truvada & Overacting Bladder
« on: June 24, 2010, 04:34:48 PM »
Dear All,

Just recently switch from Atripla to Isentree/Travauda.  Feel much better, but now I seem to be unable to hold water?  I had these same problem initially with Atripla, but not to the extent that I am experiencing now. 

I'm going to the bathroom at least twice an hr, or within minutes of drinking water or anything else for that matter.   So my question is:  has anyone else experienced this when on the Isentress/Truvada regimen.   If so what did you do?  And if not,  what do you recommend?

I switched to Isentress /Truvada 7 days ago, and was on Atripla ( my 1st regimen ever) for 17 days.  I know Truvada itself can cause problems for patients with prior chronic kidney disease or illness.   But according to all my blood work thus far.., my kidneys are functioning find.  ( or at least they were before I started meds)

I called my ID clinic and they recommended I stop taking this regimen for now, until my doctor returns back from vacation in two weeks.  However, I dont really wanna do that.   

So again, I would love to know if anyone else ever experienced this, and if so what did you do.   

Thanks!

D.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Isentress & Truvada & Overacting Bladder
« Reply #1 on: June 24, 2010, 05:14:39 PM »

I called my ID clinic and they recommended I stop taking this regimen for now, until my doctor returns back from vacation in two weeks.  However, I dont really wanna do that.   

 

I've always had an overactive bladder, all my life. I'm on this combo and I've noticed that I go less actually. I've heard it's a good idea to drink lots of water as far as clearing the kidneys (not sure how true that it but I figure it can't hurt).

For them to tell you to stop taking it for due to an overactive bladder sounds like an overreaction to me, they are probably trying to cover their ass. It can actually do much more harm to go off it if you still have a viral load, since that would raise the chances of acquiring resistance.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.